# SDR ASAA2014010712343

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,146 hours, 8,601 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATA LINK FULL ON FMC PAGES.  LEGS - RT DATA, FORECAST AND ALTN DEST.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61.  CLEARED KNOWN ANOMOLY, FMC OPS NORMAL.
